MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL
Model Number M00565020
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2021 that a wallflex enteral duodenal stent was to be implanted to treat a 2-3 cm stricture in the duodenum during an esophagogastroduodenoscopy (egd) with stent placement procedure performed on (b)(6) 2021.Reportedly, the patient's anatomy was not tortuous and was not dilated prior to stent placement.During the procedure, the stent was able to be deployed in the correct location confirmed with fluoroscopy and endoscopic view; however, when the delivery system was removed from the patient, the stent came out along with the delivery system.The procedure was cancelled and rescheduled due to this event.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: medical device problem code a150207 captures the reportable event of delivery system difficult to remove.Block h10: a wallflex duodenal stent and delivery system were received for analysis.The stent was received completely deployed.Visual inspection was performed and no damages were noted to the stent and delivery system.The reported event of delivery system difficult to remove could not be confirmed.Taking all available information, there is no indication of what the customer reported because the device did not show any evidence of the reported event or any defect that could have contributed to the event.Therefore, a review and analysis of all available information indicated the most probable cause is no problem detected.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2021 that a wallflex enteral duodenal stent was to be implanted to treat a 2-3cm stricture in the duodenum during an esophagogastroduodenoscopy (egd) with stent placement procedure performed on (b)(6) 2021.Reportedly, the patient's anatomy was not tortuous and was not dilated prior to stent placement.During the procedure, the stent was able to be deployed in the correct location confirmed with fluoroscopy and endoscopic view; however, when the delivery system was removed from the patient, the stent came out along with the delivery system.The procedure was cancelled and rescheduled due to this event.There were no patient complications as a result of this event.

Brand Name
WALLFLEX DUODENAL
Common Device Name
STENT,METALLIC,EXPANDABLE,DUODENAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12313332
Report Number3005099803-2021-04129
Device Sequence Number16935298
Product Code MUM
UDI-Device Identifier08714729456490
UDI-Public08714729456490
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K062750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2023
Device Model NumberM00565020
Device Catalogue Number6502
Device Lot Number0027535054
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2021
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1